MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD VENT RES TR RICKHAM ST BA; RESERVOIRS

INTEGRA LIFESCIENCES MANSFIELD VENT RES TR RICKHAM ST BA; RESERVOIRS
Catalog Number 821621
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
An investigator reported this case from the biomarin study; cerliponase alfa observational study.7 years-old female subject: past medical history was not reported.On an unspecified date, the subject underwent implantation of intracerebral ventriculostomy (icv) set (manufacturer, model number, and lot number not reported).On (b)(6) 2018, the subject initiated treatment with brineura (150 milligram, qow, intracerebroventricular).The lot number for brineura was not reported.The most recent dose was administered on (b)(6) 2020.On (b)(6) 2022 at 10:26, the subject experienced grade 1 device malfunction (device malfunction) after repeated tapping in addition to injections with brineura that caused some reactive inflammation and obliterated the device system.No laboratory or diagnostic tests were reported.No treatment for the event was reported.No action was taken with brineura due to the event.The outcome of the event was reported as recovered/resolved on (b)(6) 2022.The investigator assessed the event of device malfunction as not related to treatment with brineura and related to the icv device.No other etiological factors were reported.Additional information received on 18-oct-2022: the subject's brineura dose was updated by the reporter from 150 milligram to 10 milligram.The most recent dose administered was updated from (b)(6) 2020.The time the event ended was reported as 16:15 on 0(b)(6) 2022.Additional information received on 28-nov-2022: on (b)(6) 2018, the subject underwent implantation of intracerebral ventriculostomy (icv) set (codman holter; model reported as selker standard) lot number 10749 and serial number reported as (b)(6).On (b)(6) 2022, the icv device was removed from the subject.Additional information received on 15-feb-2024: the participant's brineura dose was updated from 10 milligram to 250 milligram.The brineura lot number was unknown.The most recent dose of brineura was administered on (b)(6) 2022 at 11:50.Biomarin pharmaceutical has assessed the event as medically significant.Additional information received on 01-apr-2025: the icv device model number was 821621.The icv device lot number, previously reported as 10749, was updated by the investigator to 107049.The operator of the device was the investigator; the location of the event was at the clinic and the device was not available for return.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.Complaint sample was not returned for evaluation as the product was discarded; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
VENT RES TR RICKHAM ST BA
Common Device Name
RESERVOIRS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21930636
Report Number3013886523-2025-00088
Device Sequence Number21090350
Product Code JXG
UDI-Device Identifier10886704040484
UDI-Public(01)10886704040484(17)211031(10)107049
Combination Product (Y/N)N
PMA/510(K) Number
K102961
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue Number821621
Device Lot Number107049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLEMASTINE FUMARATE; GRANISETRON; HYDROXYZINEHYDROCHLORIDE; LEVETIRACETAM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 YR
Patient SexFemale